# SDR ZZDA070529167

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: 402E30035000
- Part serial: 519521
- Condition: Malfunctioned
- Location: 29 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE 02 MASKS AT ROWS 29 DEF DID NOT DROP DURING EMERGENCY DESCENT.  REMOVED AND REPLACED PSU PER AMM 25-25.  OPS CHECK GOOD PER MM 35-22.
